My sister had one injection November 2014. She has had every side effect. Pain and swelling in hand, jaw, neck, back. It caused problems with bladder, kidney,and bowels. She is still losing weight and eats three meals a day. 124-108. The pain in her lower back has become unbearable. It has not stopped since 2014. She has been to a lot of doctors. The doctor that ordered the injection is mad because she refused the next one. We did have one friend that died after the injection with same side effects. Is there any thing we can do?
It's been almost 2 years since your posting. Is your sister's pain gone or better? I sure hope so, but I am still having the same pain 5.5 years ago. I hope that your sister found another doctor. No doctor should be mad if a patient does not want to pursue a treatment, especially when the patient has had problems from it.
- Prolia Information for Consumers
- Prolia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prolia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jul 2012 • 43 answers
Posted 8 May 2013 • 1 answer
Prolia - after my first injection in May I've developed sometimes severe pain in my hands, legs and?
Posted 26 Sep 2014 • 2 answers
Posted 23 Apr 2016 • 1 answer
Posted 24 Jul 2016 • 1 answer